sexologist-icon

Personal Problem

I had sex session few days ago...bt penis ws not inserted well in vagna...n also der is no dischrge in vagina only precum possiblity is der. tht was our fst time...cz of worry my gf took unwanted 72...after two days later she again took that pill cz same thng was hppnd..no dischrge in vagina..plz tell us side effects..
views-icons 26 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Personal Problem

doctor profile image
Dr. Kuldeep Wagh Pune | Gynecologist
Answered
Next period would get prolonged. Repeated use can cause heavy bleeding because of endometrial hyperplasia. That is the commonest side effect.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav Bangalore | General Physician
Answered
Hey,next 2-3 periods can be abnormal for her , after that it regularises, moreover without proper intercourse she will not get pregnancy .
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO